# SDR CALA9601521

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 188-251.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN SECTION 41 RT FUSELAGE EXTERNAL SKIN FROM BS 188 TO 251.6, WL 207 TO 234.  THE CRACK LENGTHS WERE NOT IDENTIFIED.  THE SKIN WAS REPAIRED IAW EA 5310-01188.
